# SDR ASOA2012072601970

- Difficulty date: July 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,835 hours, 14,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Part time: 986,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  FOUND ICE BREAKER DOOR CABLE BROKEN.  R & R ICE BREAK CABLE IAW  AMM 52-11-15.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
